MathSciNet Relay Station
MathSciNet bibliographic data
MR1933819 65M06 (35B35 35L65 39A05 65M12)
Liu, Hailiang The $l^1$ global decay to discrete shocks for scalar monotone schemes. Math. Comp. 72 (2003), no. 241, 227–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement